Open Access
Translator Disclaimer
May 2014 Convergence in distribution for subcritical 2D oriented percolation seen from its rightmost point
E. D. Andjel
Ann. Probab. 42(3): 1285-1296 (May 2014). DOI: 10.1214/13-AOP841

Abstract

We study subcritical two-dimensional oriented percolation seen from its rightmost point on the set of infinite configurations which are bounded above. This a Feller process whose state space is not compact and has no invariant measures. We prove that it converges in distribution to a measure which charges only finite configurations.

Citation

Download Citation

E. D. Andjel. "Convergence in distribution for subcritical 2D oriented percolation seen from its rightmost point." Ann. Probab. 42 (3) 1285 - 1296, May 2014. https://doi.org/10.1214/13-AOP841

Information

Published: May 2014
First available in Project Euclid: 26 March 2014

zbMATH: 1291.60198
MathSciNet: MR3189072
Digital Object Identifier: 10.1214/13-AOP841

Subjects:
Primary: 60K35

Keywords: Oriented percolation , rightmost point , subcritical

Rights: Copyright © 2014 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.42 • No. 3 • May 2014
Back to Top